• Previous Article
    A new convergence proof of augmented Lagrangian-based method with full Jacobian decomposition for structured variational inequalities
  • NACO Home
  • This Issue
  • Next Article
    Optimal layer reinsurance on the maximization of the adjustment coefficient
2016, 6(1): 35-44. doi: 10.3934/naco.2016.6.35

Global proper efficiency and vector optimization with cone-arcwise connected set-valued maps

1. 

Institute of Applied Mathematics, Beifang University of Nationalities, Yinchuan 750021

Received  March 2015 Revised  January 2016 Published  January 2016

This paper deals with the characteristics of global proper efficient points and the optimality conditions of vector optimization problems involving generalized convex set-valued maps. Several equivalent properties of global proper efficient points are proposed. Utilizing cone-directed contingent derivative, it presents the unified necessary and sufficient optimality conditions for global proper efficient element in vector optimization problem with cone-arcwise connected set-valued mapping.
Citation: Guolin Yu. Global proper efficiency and vector optimization with cone-arcwise connected set-valued maps. Numerical Algebra, Control and Optimization, 2016, 6 (1) : 35-44. doi: 10.3934/naco.2016.6.35
References:
[1]

M. Avriel and I. Zang , Generalized arcwise-connected functions and characterizations of local-global minimum properties, Journal of Optimization Theory and Applications, 32 (1980), 407-425. doi: 10.1007/BF00934030.

[2]

J. Baier and J. Jahn, On subdifferentials of set-valued maps, Journal of Optimization Theory and Applications, 100 (1980), 233-240. doi: 10.1023/A:1021733402240.

[3]

H. P. Benson, An improved definition of proper efficiency for vector maximization with respect to cones, Journal of Mathematical Analysis and Applications, 71 (1979), 232-241. doi: 10.1016/0022-247X(79)90226-9.

[4]

J. M. Borwein and D. M. Zhuang, Super efficiency in vector optimiation, Transactions of the American Mathematical Society, 338 (1993), 105-122. doi: 10.2307/2154446.

[5]

Y. H. Cheng and W. T. Fu, Strong efficiency in a locally convex space, Mathematical Methods of Operations Research, 50 (1999), 373-384. doi: 10.1007/s001860050076.

[6]

H. W. Corley, Optimality conditions for maximizations of set-valued functions, Journal of Optimization Theory and Applications, 58 (1988), 1-10. doi: 10.1007/BF00939767.

[7]

C. Gerth and P. Weidner, Nonconvex separation theorems and some applications in vector optimization, Journal of Optimization Theory and Applications, 67 (1990), 297-320. doi: 10.1007/BF00940478.

[8]

X. H. Gong, H. B. Dong and S. Y. Wang, Optimality conditions for proper efficient solutions of vector set-valued optimization, Journal of Mathematical Analysis and Applications, 284 (2003), 332-350. doi: 10.1016/S0022-247X(03)00360-3.

[9]

X. H. Gong, Optimality conditions for Henig and globally proper efficient solutions with ordering cone has empty interior, Journal of Mathematical Analysis and Applications, 307 (2005), 12-31. doi: 10.1016/j.jmaa.2004.10.001.

[10]

M. I. Henig, An improved definition of proper efficiency for vector maximization with respect to cones, Journal of Optimization Theory and Applications, 94 (1997), 469-486.

[11]

J. Jahn and R. Rauh, Contingent epiderivatives and set-valued optimzation, Mathematical Methods of Operation Research, 46 (1997), 193-211. doi: 10.1007/BF01217690.

[12]

C. S. Lalitha, J. Dutta and M. G. Govll, Optimality criteria in set-valued optimization, ournal of the Australian mathematical society, 75 (2003), 221-231. doi: 10.1017/S1446788700003736.

[13]

D. T. Luc., Contingent derivatives of set-valued maps and applications to vector optimization, Mathematical Programming, 50 (1991), 99-111. doi: 10.1007/BF01594928.

[14]

X. Q. Yang, Directional derivatives for set-valued mappings and applications, Mathematical Methods of Operations Research, 48 (1998), 273-285. doi: 10.1007/s001860050028.

[15]

Guolin Yu, Directional derivatives and generalized cone-preinvex set-valued optimizaiton, Acta Mathematica Sinica, Chinese Series (in Chinese), 54 (2011), 875-880.

[16]

Guolin Yu and Sanyang Liu, Globally proper saddle point in ic-cone-convexlike set-valued optimization problems, Act Mathematica Sinica (English Series), 25 (2009), 1921-1928. doi: 10.1007/s10114-009-6144-9.

[17]

Guolin Yu and Sanyang Liu, Optimality conditions of globally proper efficient solutions for set-valued optimization problem, Acta Mathematicae Applicatae Sinica(in Chinese), 33 (2010), 150-160.

[18]

Guolin Yu, Henig globally efficiency for set-valued optimization and vector variational inequality, Journal of Systems Science & Complexity, 27 (2014), 338-349. doi: 10.1007/s11424-014-1215-0.

[19]

Guolin Yu, Topological properties of Henig globally efficient solutions of set-valued optimization problems, Numerical Algebra, Control and Optimization, 4 (2014), 309-316. doi: 10.3934/naco.2014.4.309.

[20]

X. Y. Zheng, Proper efficiency in locally convex topological vector spaces, Journal of Optimization Theory and Applications, 36 (1982), 387-407.

show all references

References:
[1]

M. Avriel and I. Zang , Generalized arcwise-connected functions and characterizations of local-global minimum properties, Journal of Optimization Theory and Applications, 32 (1980), 407-425. doi: 10.1007/BF00934030.

[2]

J. Baier and J. Jahn, On subdifferentials of set-valued maps, Journal of Optimization Theory and Applications, 100 (1980), 233-240. doi: 10.1023/A:1021733402240.

[3]

H. P. Benson, An improved definition of proper efficiency for vector maximization with respect to cones, Journal of Mathematical Analysis and Applications, 71 (1979), 232-241. doi: 10.1016/0022-247X(79)90226-9.

[4]

J. M. Borwein and D. M. Zhuang, Super efficiency in vector optimiation, Transactions of the American Mathematical Society, 338 (1993), 105-122. doi: 10.2307/2154446.

[5]

Y. H. Cheng and W. T. Fu, Strong efficiency in a locally convex space, Mathematical Methods of Operations Research, 50 (1999), 373-384. doi: 10.1007/s001860050076.

[6]

H. W. Corley, Optimality conditions for maximizations of set-valued functions, Journal of Optimization Theory and Applications, 58 (1988), 1-10. doi: 10.1007/BF00939767.

[7]

C. Gerth and P. Weidner, Nonconvex separation theorems and some applications in vector optimization, Journal of Optimization Theory and Applications, 67 (1990), 297-320. doi: 10.1007/BF00940478.

[8]

X. H. Gong, H. B. Dong and S. Y. Wang, Optimality conditions for proper efficient solutions of vector set-valued optimization, Journal of Mathematical Analysis and Applications, 284 (2003), 332-350. doi: 10.1016/S0022-247X(03)00360-3.

[9]

X. H. Gong, Optimality conditions for Henig and globally proper efficient solutions with ordering cone has empty interior, Journal of Mathematical Analysis and Applications, 307 (2005), 12-31. doi: 10.1016/j.jmaa.2004.10.001.

[10]

M. I. Henig, An improved definition of proper efficiency for vector maximization with respect to cones, Journal of Optimization Theory and Applications, 94 (1997), 469-486.

[11]

J. Jahn and R. Rauh, Contingent epiderivatives and set-valued optimzation, Mathematical Methods of Operation Research, 46 (1997), 193-211. doi: 10.1007/BF01217690.

[12]

C. S. Lalitha, J. Dutta and M. G. Govll, Optimality criteria in set-valued optimization, ournal of the Australian mathematical society, 75 (2003), 221-231. doi: 10.1017/S1446788700003736.

[13]

D. T. Luc., Contingent derivatives of set-valued maps and applications to vector optimization, Mathematical Programming, 50 (1991), 99-111. doi: 10.1007/BF01594928.

[14]

X. Q. Yang, Directional derivatives for set-valued mappings and applications, Mathematical Methods of Operations Research, 48 (1998), 273-285. doi: 10.1007/s001860050028.

[15]

Guolin Yu, Directional derivatives and generalized cone-preinvex set-valued optimizaiton, Acta Mathematica Sinica, Chinese Series (in Chinese), 54 (2011), 875-880.

[16]

Guolin Yu and Sanyang Liu, Globally proper saddle point in ic-cone-convexlike set-valued optimization problems, Act Mathematica Sinica (English Series), 25 (2009), 1921-1928. doi: 10.1007/s10114-009-6144-9.

[17]

Guolin Yu and Sanyang Liu, Optimality conditions of globally proper efficient solutions for set-valued optimization problem, Acta Mathematicae Applicatae Sinica(in Chinese), 33 (2010), 150-160.

[18]

Guolin Yu, Henig globally efficiency for set-valued optimization and vector variational inequality, Journal of Systems Science & Complexity, 27 (2014), 338-349. doi: 10.1007/s11424-014-1215-0.

[19]

Guolin Yu, Topological properties of Henig globally efficient solutions of set-valued optimization problems, Numerical Algebra, Control and Optimization, 4 (2014), 309-316. doi: 10.3934/naco.2014.4.309.

[20]

X. Y. Zheng, Proper efficiency in locally convex topological vector spaces, Journal of Optimization Theory and Applications, 36 (1982), 387-407.

[1]

Geng-Hua Li, Sheng-Jie Li. Unified optimality conditions for set-valued optimizations. Journal of Industrial and Management Optimization, 2019, 15 (3) : 1101-1116. doi: 10.3934/jimo.2018087

[2]

Zhenhua Peng, Zhongping Wan, Weizhi Xiong. Sensitivity analysis in set-valued optimization under strictly minimal efficiency. Evolution Equations and Control Theory, 2017, 6 (3) : 427-436. doi: 10.3934/eect.2017022

[3]

Yihong Xu, Zhenhua Peng. Higher-order sensitivity analysis in set-valued optimization under Henig efficiency. Journal of Industrial and Management Optimization, 2017, 13 (1) : 313-327. doi: 10.3934/jimo.2016019

[4]

Zhiang Zhou, Xinmin Yang, Kequan Zhao. $E$-super efficiency of set-valued optimization problems involving improvement sets. Journal of Industrial and Management Optimization, 2016, 12 (3) : 1031-1039. doi: 10.3934/jimo.2016.12.1031

[5]

Yu Zhang, Tao Chen. Minimax problems for set-valued mappings with set optimization. Numerical Algebra, Control and Optimization, 2014, 4 (4) : 327-340. doi: 10.3934/naco.2014.4.327

[6]

Roger Metzger, Carlos Arnoldo Morales Rojas, Phillipe Thieullen. Topological stability in set-valued dynamics. Discrete and Continuous Dynamical Systems - B, 2017, 22 (5) : 1965-1975. doi: 10.3934/dcdsb.2017115

[7]

Dante Carrasco-Olivera, Roger Metzger Alvan, Carlos Arnoldo Morales Rojas. Topological entropy for set-valued maps. Discrete and Continuous Dynamical Systems - B, 2015, 20 (10) : 3461-3474. doi: 10.3934/dcdsb.2015.20.3461

[8]

Kendry J. Vivas, Víctor F. Sirvent. Metric entropy for set-valued maps. Discrete and Continuous Dynamical Systems - B, 2022  doi: 10.3934/dcdsb.2022010

[9]

Ying Gao, Xinmin Yang, Jin Yang, Hong Yan. Scalarizations and Lagrange multipliers for approximate solutions in the vector optimization problems with set-valued maps. Journal of Industrial and Management Optimization, 2015, 11 (2) : 673-683. doi: 10.3934/jimo.2015.11.673

[10]

Qilin Wang, Liu He, Shengjie Li. Higher-order weak radial epiderivatives and non-convex set-valued optimization problems. Journal of Industrial and Management Optimization, 2019, 15 (2) : 465-480. doi: 10.3934/jimo.2018051

[11]

Qingbang Zhang, Caozong Cheng, Xuanxuan Li. Generalized minimax theorems for two set-valued mappings. Journal of Industrial and Management Optimization, 2013, 9 (1) : 1-12. doi: 10.3934/jimo.2013.9.1

[12]

Sina Greenwood, Rolf Suabedissen. 2-manifolds and inverse limits of set-valued functions on intervals. Discrete and Continuous Dynamical Systems, 2017, 37 (11) : 5693-5706. doi: 10.3934/dcds.2017246

[13]

Mariusz Michta. Stochastic inclusions with non-continuous set-valued operators. Conference Publications, 2009, 2009 (Special) : 548-557. doi: 10.3934/proc.2009.2009.548

[14]

Guolin Yu. Topological properties of Henig globally efficient solutions of set-valued problems. Numerical Algebra, Control and Optimization, 2014, 4 (4) : 309-316. doi: 10.3934/naco.2014.4.309

[15]

Zengjing Chen, Yuting Lan, Gaofeng Zong. Strong law of large numbers for upper set-valued and fuzzy-set valued probability. Mathematical Control and Related Fields, 2015, 5 (3) : 435-452. doi: 10.3934/mcrf.2015.5.435

[16]

Michele Campiti. Korovkin-type approximation of set-valued and vector-valued functions. Mathematical Foundations of Computing, 2022, 5 (3) : 231-239. doi: 10.3934/mfc.2021032

[17]

C. R. Chen, S. J. Li. Semicontinuity of the solution set map to a set-valued weak vector variational inequality. Journal of Industrial and Management Optimization, 2007, 3 (3) : 519-528. doi: 10.3934/jimo.2007.3.519

[18]

Jiawei Chen, Zhongping Wan, Liuyang Yuan. Existence of solutions and $\alpha$-well-posedness for a system of constrained set-valued variational inequalities. Numerical Algebra, Control and Optimization, 2013, 3 (3) : 567-581. doi: 10.3934/naco.2013.3.567

[19]

Benjamin Seibold, Morris R. Flynn, Aslan R. Kasimov, Rodolfo R. Rosales. Constructing set-valued fundamental diagrams from Jamiton solutions in second order traffic models. Networks and Heterogeneous Media, 2013, 8 (3) : 745-772. doi: 10.3934/nhm.2013.8.745

[20]

Shay Kels, Nira Dyn. Bernstein-type approximation of set-valued functions in the symmetric difference metric. Discrete and Continuous Dynamical Systems, 2014, 34 (3) : 1041-1060. doi: 10.3934/dcds.2014.34.1041

 Impact Factor: 

Metrics

  • PDF downloads (126)
  • HTML views (0)
  • Cited by (0)

Other articles
by authors

[Back to Top]